# SDR AALA006077

- Difficulty date: April 19, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR50447
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC-CCI - FORWARD SERVICE DOOR EMERGENCY PACK INOPERATIVE.  REMOVED AND REPLACED FORWARD SERVICE DOOR BATTERY.  OPS CHECK GOOD.  (M)
